Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I threw up after taking my birth control today...do I need backup birth control for the rest of the month?

I know this might sound like a dumb question but I threw up 45 minutes after taking my birth control and I'm just wondering if that means hubs and I need back-up birth control?

Answer Question
 
Anonymous

Asked by Anonymous at 12:20 AM on Jan. 19, 2011 in Pregnancy

Answers (3)
  • You should be fine if you don't miss any (other than the one you threw up) and take them regularly. If you're worried, just use a condom for the next few days to be safe. Usually one pill, if you've always taken them regularly before, won't be much of a problem, though.
    Mrs.BAT

    Answer by Mrs.BAT at 12:30 AM on Jan. 19, 2011

  • Take them regularlly and at the SAME EXACT TIME..EVERYDAY..and you should be fine..IF you continue to throw up or pills talk to ur doctor immediately and Find a different BC..there are alot..the shot..pads..and IUD..Good luck
    SweetPoison

    Answer by SweetPoison at 12:49 AM on Jan. 19, 2011

  • Generally missing ONE pill will NOT cause you to get pregnant. MOST women who "get pregnant on the pill" do so because they were not taking the pill the RIGHT way on a regular basis or because they took a medication that made the pill ineffective

    Anonymous

    Answer by Anonymous at 1:03 AM on Jan. 19, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN